# SDR SWAA104618

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 21,632 hours, 12,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6552894
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FLOOR SUPPORT CRACKED AT BS 540, LBL 2.  REMOVED AND REPLACED SUPPORT PER SRM.
